Alert archive / Oklahoma / High Wind Watches in 2008
High Wind Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this high wind watch at Sep 12, 2008, 11:21 AM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It took effect at Sep 13, 2008, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 12, 2008, 11:21 AM CDT (16:21 UTC)
- In effect from
- Sep 13, 2008, 7:00 AM CDT
- Expired
- Sep 13, 2008, 4:12 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 121621 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1121 AM CDT FRI SEP 12 2008 OKZ054>067-130300- /O.NEW.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER 1121 AM CDT FRI SEP 12 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER. HURRICANE IKE WILL MAKE LANDFALL OVER THE SOUTHEAST TEXAS COAST LATE FRIDAY NIGHT AND THEN MAKE A TURN TO THE NORTH. IKE IS FORECAST TO WEAKEN TO A TROPICAL STORM SATURDAY AFTERNOON...WITH THE CIRCULATION MOVING ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING. WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS ALL OF NORTHEAST OKLAHOMA. OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-130300- /O.NEW.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1121 AM CDT FRI SEP 12 2008 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. HURRICANE IKE WILL MAKE LANDFALL OVER THE SOUTHEAST TEXAS COAST LATE FRIDAY NIGHT AND THEN MAKE A TURN TO THE NORTH. IKE IS FORECAST TO WEAKEN TO A TROPICAL STORM SATURDAY AFTERNOON...WITH THE CIRCULATION MOVING ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING. STRONG WINDS COULD DEVELOP OVER FAR SOUTHEASTERN OKLAHOMA AS EARLY AS SATURDAY MORNING...WITH THE STRONG WINDS EXPANDING NORTHEAST ACROSS THE AREA SATURDAY AFTERNOON AND NIGHT. WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD BE PREPARED FOR INCREASING WINDS ON SATURDAY. LOCALIZED WIND DAMAGE AND POWER OUTAGES WILL BE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
000 WWUS74 KTSA 130209 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 909 PM CDT FRI SEP 12 2008 OKZ054>067-131015- /O.CON.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER 909 PM CDT FRI SEP 12 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER. HURRICANE IKE WILL MAKE LANDFALL NEAR GALVESTON TEXAS WITHIN THE NEXT FEW HOURS. ONCE OVER LAND IT WILL BEGIN TO WEAKEN AND IS EXPECTED TO BE DOWNGRADED TO A TROPICAL STORM BY SATURDAY AFTERNOON. THE CIRCULATION CENTER IS STILL FORECAST TO MOVE ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING. WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS ALL OF NORTHEAST OKLAHOMA. OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-131015- /O.CON.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 909 PM CDT FRI SEP 12 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT SATURDAY THROUGH SUNDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT SATURDAY THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH... SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. HURRICANE IKE WILL MAKE LANDFALL NEAR GALVESTON TEXAS WITHIN THE NEXT FEW HOURS. ONCE OVER LAND IT WILL BEGIN TO WEAKEN AND IS EXPECTED TO BE DOWNGRADED TO A TROPICAL STORM BY SATURDAY AFTERNOON. THE CIRCULATION CENTER IS STILL FORECAST TO MOVE ACROSS FAR SOUTHEASTERN OKLAHOMA SATURDAY EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS AS A TROPICAL DEPRESSION BY SUNDAY MORNING. STRONG WINDS COULD DEVELOP OVER FAR SOUTHEASTERN OKLAHOMA AS EARLY AS SATURDAY MORNING...WITH THE STRONG WINDS EXPANDING NORTHEAST ACROSS THE AREA SATURDAY AFTERNOON AND NIGHT. WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD BE PREPARED FOR INCREASING WINDS ON SATURDAY. LOCALIZED WIND DAMAGE AND POWER OUTAGES WILL BE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS74 KTSA 130912 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 412 AM CDT SAT SEP 13 2008 OKZ054>059-131015- /O.CAN.KTSA.WI.Y.0021.080913T1200Z-080914T1200Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE 412 AM CDT SAT SEP 13 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE WIND ADVISORY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE. WINDS WILL INCREASE ACROSS FAR NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND THIS EVENING. WIND SPEEDS ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA HOWEVER...THUS THE WIND ADVISORY HAS BEEN CANCELED. WIND GUSTS OF 35 MPH WILL BE COMMON TONIGHT...AND CAUTION IS STILL ADVISED. $$ ARZ029-OKZ049-053-076-131715- /O.UPG.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/ /O.NEW.KTSA.HW.W.0002.080913T1800Z-080914T1200Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... POTEAU 412 AM CDT SAT SEP 13 2008 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...LE FLORE. HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A TROPICAL DEPRESSION. STRONG GUSTY WINDS WILL DEVELOP THIS AFTERNOON ACROSS FAR SOUTHEAST OKLAHOMA...AND WEST CENTRAL ARKANSAS BY EVENING AS A RESULT. WIND GUSTS UP TO 60 MPH ARE LIKELY...WITH SOME STRONGER SQUALLS POSSIBLE. PERSONS IN THE WARNING AREA SHOULD BE PREPARED FOR INCREASING WINDS THIS AFTERNOON AND ESPECIALLY THIS EVENING. LOCALIZED WIND DAMAGE AND POWER OUTAGES WILL BE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ARZ001-002-010-011-019-020-OKZ068>075-131715- /O.UPG.KTSA.HW.A.0001.080913T1200Z-080914T1200Z/ /O.EXB.KTSA.WI.Y.0021.080913T1800Z-080914T1200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON 412 AM CDT SAT SEP 13 2008 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER. HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A TROPICAL DEPRESSION. WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED THIS AFTERNOON INTO THIS EVENING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ060>067-131715- /O.EXT.KTSA.WI.Y.0021.080913T1800Z-080914T1200Z/ TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- INCLUDING THE CITIES OF...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER 412 AM CDT SAT SEP 13 2008 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... TULSA...ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER. HURRICANE IKE HAS MADE LANDFALL THIS MORNING NEAR GALVESTON TEXAS...AND WILL TURN NORTH TODAY WHILE WEAKENING TO A TROPICAL STORM BY LATE AFTERNOON. THE CIRCULATION CENTER IS FORECAST TO MOVE ACROSS EXTREME SOUTHEAST OKLAHOMA EARLY THIS EVENING AND INTO NORTH CENTRAL ARKANSAS SUNDAY MORNING WHILE WEAKENING TO A TROPICAL DEPRESSION. WINDS WILL GRADUALLY BECOME NORTHEASTERLY AND INCREASE IN SPEED THIS AFTERNOON INTO THIS EVENING ACROSS MUCH OF NORTHEAST OKLAHOMA. OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this high wind watch went out at Sep 12, 10:53 AM CDT, 28 minutes earlier.
Area forecast discussion, Sep 12, 10:53 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT FRI SEP 12 2008
.DISCUSSION...
CURRENT FORECAST LOOKS IN GOOD SHAPE. EARLIER UPDATE REFLECTED
ADJUSTING POPS DOWN...ESPECIALLY ACROSS THE NORTHWEST PORTION OF THE
FORECAST AREA WHERE COVERAGE OF TRAINING RAINFALL HAS SHIFTED IN TO
SE/SC KANSAS. BRIEF AREA OF SUBSIDENCE WILL KEEPS THINGS RELATIVELY
TRANQUIL TODAY...BUT HAVE OPTED TO LEAVE SLIGHT CHANCE POPS IN FOR
THE AFTERNOON. CHANGES BEYOND FIRST PERIOD MAINLY INVOLVE TWEAKING
OF THE WIND AND WIND GUST GRIDS TO REMAIN CONSISTENT WITH THE TRACK
OF IKE.
BEYOND THE FIRST PERIOD...A COLD FRONT ALONG WITH IMPACTS OF IKE
WILL BEGIN TO AFFECT SE OK TONIGHT AS AREAL COVERAGE OF RAIN AND
WINDS START TO INCREASE. IKE IS ANTICIPATED TO MAKE LANDFALL ALONG
THE SE TX COAST EARLY SATURDAY MORNING...AND ITS FORWARD SPEED WILL
INCREASE AS IT BEGINS TO LIFT NORTH AND NORTHEAST. WINDY AND RAINY
SATURDAY AND SATURDAY NIGHT EXPECTED FOR ERN OK AND OF NW/WC
ARKANSAS ANTICIPATED AS THE CENTER OF CIRCULATION APPROACHES THE RED
RIVER BY SATURDAY EVENING. WINDY CONDITIONS AND LOCALLY HEAVY
RAINFALL EXPECTED OVERNIGHT SATURDAY AS THE CENTER LIFTS ACROSS SE
OK AND WC AR OVERNIGHT...AND INTO NW AR SHORTLY AFTER DAY BREAK
SUNDAY MORNING. RAINFALL AND WIND WILL DECREASE DURING THE DAY
SUNDAY AS IKE CONTINUES TO WEAKEN AS IT LIFTS QUICKLY INTO THE
MIDWEST.
UPDATED ZFP/PFM/AFM OUT 1620Z.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH FROM 7 PM SATURDAY TO 7 PM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....18
SHORT TERM...23Hazardous weather outlook, Sep 11, 5:03 PM CDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU SEP 11 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT THU SEP 11 2008
...HEAVY RAIN AND HIGH WINDS EXPECTED WITH PASSAGE OF IKE...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
TONIGHT DUE TO VERY MOIST TROPICAL SOUTHWESTERLY FLOW ALOFT.
EASTERN OKLAHOMA WILL HAVE THE BEST CHANCE FOR RECEIVING ADDITIONAL
RAINFALL BEFORE MORNING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE LATEST FORECAST BRINGS THE CENTER OF IKE INTO EXTREME SOUTHEAST
OKLAHOMA OR SOUTHWESTERN ARKANSAS AS A TROPICAL STORM EARLY SUNDAY
MORNING. HEAVY RAIN IS EXPECTED SATURDAY NIGHT INTO SUNDAY... WITH
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES LIKELY. LOCAL AMOUNTS COULD
BE AROUND 10 INCHES OR MORE. A FLOOD WATCH HAS BEEN ISSUED FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. GIVEN THE FORECAST
RAINFALL AMOUNTS... IN ADDITION TO A THREAT OF FLASH FLOODING...
SEVERAL AREA RIVERS WILL LIKELY REACH MINOR TO MODERATE FLOOD
CONDITIONS.
SUSTAINED WINDS AROUND 40 MILES AN HOUR WITH GUSTS AS HIGH AS 60 MPH
WILL BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA AND PARTS OF WEST
CENTRAL ARKANSAS LATE SATURDAY NIGHT AND SUNDAY MORNING AS THE
CENTER OF CIRCULATION APPROACHES. THERE WILL ALSO BE A THREAT FOR BRIEF
ISOLATED TORNADOES.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL CONCERNED SHOULD MONITOR THE LATEST FORECASTS AND TRACK
ADJUSTMENTS FOR IKE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 9:01 AM CDT | River Flood Warning | TSA | Ottawa | 6 days |
| Sep 12, 11:21 AM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 44 hr |
| Sep 12, 6:26 PM CDT | Special Weather Statement | TSA | Washington | 34 min |
Nearby
High Wind Watches in Oklahoma, 2008High Wind Watches in Arkansas, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.